# SDR CA960306001

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN)ON APPROACH THREE RED WARNING LIGHTS ON WITH NO GEAR MOVEMENT WHEN GEAR SELECTED DOWN. CREW DID GO AROUND. ALTERNATE GEAR EXTENSION, OK. ALSO NOSE WHEEL STEERING FAILED DURING TAXI. LANDING GEAR SELECTOR VALVE REPLACED.
